| Model Number |
PXCAT3 |
| Medical Device Problem Code |
Inaccurate Delivery (2339)
| Health Effect - Clinical Code |
Eye Injury (1845)
| Date of Event |
01/08/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
A non healthcare professional reported that, during intraocular lens implantation surgery, that the lens ejected from injector oddly.This caused damage to the eye, resulting in an anterior vitrectomy.There was no further impact to the patient.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).